MathSciNet Relay Station
MathSciNet bibliographic data
MR1133484 (92k:52018) 52B12
Benakli, Nadia Polyèdre à géométrie locale donnée. (French) [Polyhedra with given local geometry] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 9, 561–564.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement